# SDR CA030625001

- Difficulty date: June 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,694 hours
- Engine: Pwa PT6T3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Elbow
- Part number: MS219266
- Condition: Cracked
- Location: Hyd Pump
- Component: Pump, Vicker
- Component part number: PV3044
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A HYD LEAK WAS FOUND DURING A GROUND RUN TO CHECK FOR LEAKS AFTER MINOR MAINTENANCE. THE ENGINEER NOTICED HYD FLUID DRIPPING FROM AN ELBOW FITTING ON THE NR 1 HYD PUMP. THE FITTING AND LINE B-NUT WERE CHECKED AND FOUND SECURE. THE FITTING WAS REMOVED AND UPON FURTHER INSPECTION A CRACK WAS FOUND. THE AIRCRAFT WAS REMOVED FROM SERVICE AND A REPLACEMENT PART ORDERED.
